# SDR ZZDA2011666

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOP ROW 15 AND FWD.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY AT ROW 10 OVERHEAD BIN IAW B717 MM 33-61, OPS CHECK GOOD.
